These are the sources and citations used to research thesis. This bibliography was generated on Cite This For Me on

  • Journal

    Caputo, M.

    Linear Models of Dissipation whose Q is almost Frequency Independent--II

    1967 - Geophysical Journal International

    In-text: (Caputo 529-539)

    Your Bibliography: Caputo, M. "Linear Models Of Dissipation Whose Q Is Almost Frequency Independent--II." Geophysical Journal International 13.5 (1967): 529-539. Web.

  • Journal

    Faraz, N., Khan, Y., Jafari, H., Yildirim, A. and Madani, M.

    Fractional variational iteration method via modified Riemann–Liouville derivative

    2011 - Journal of King Saud University - Science

    In-text: (Faraz et al. 413-417)

    Your Bibliography: Faraz, Naeem et al. "Fractional Variational Iteration Method Via Modified Riemann–Liouville Derivative." Journal of King Saud University - Science 23.4 (2011): 413-417. Web.

  • Journal

    He, J.

    A short remark on fractional variational iteration method

    2011 - Physics Letters A

    In-text: (He 3362-3364)

    Your Bibliography: He, Ji-Huan. "A Short Remark On Fractional Variational Iteration Method." Physics Letters A 375.38 (2011): 3362-3364. Web.

  • Journal

    Houas, M. and Dahmani, Z.

    On existence of solutions for fractional differential equations with nonlocal multi-point boundary conditions

    2016 - Lobachevskii Journal of Mathematics

    In-text: (Houas and Dahmani 120-127)

    Your Bibliography: Houas, M., and Z. Dahmani. "On Existence Of Solutions For Fractional Differential Equations With Nonlocal Multi-Point Boundary Conditions." Lobachevskii Journal of Mathematics 37.2 (2016): 120-127. Web.

  • Journal

    Jawahdou, A.

    Existence of mild solutions for fractional differential equations in separable Banach space

    2015 - Differential Equations & Applications

    In-text: (Jawahdou 489-501)

    Your Bibliography: Jawahdou, Adel. "Existence Of Mild Solutions For Fractional Differential Equations In Separable Banach Space." Differential Equations & Applications 4 (2015): 489-501. Web.

  • Journal

    Jumarie, G.

    Table of some basic fractional calculus formulae derived from a modified Riemann–Liouville derivative for non-differentiable functions

    2009 - Applied Mathematics Letters

    In-text: (Jumarie 378-385)

    Your Bibliography: Jumarie, Guy. "Table Of Some Basic Fractional Calculus Formulae Derived From A Modified Riemann–Liouville Derivative For Non-Differentiable Functions." Applied Mathematics Letters 22.3 (2009): 378-385. Web.

  • Journal

    Khan, Y., Faraz, N., Yildirim, A. and Wu, Q.

    Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science

    2011 - Computers & Mathematics with Applications

    In-text: (Khan et al. 2273-2278)

    Your Bibliography: Khan, Yasir et al. "Fractional Variational Iteration Method For Fractional Initial-Boundary Value Problems Arising In The Application Of Nonlinear Science." Computers & Mathematics with Applications 62.5 (2011): 2273-2278. Web.

  • Journal

    Merdan, M.

    A Numeric-Analytic Method for Fractional Order Nonlinear PDE's With Modified Riemann-Liouville Derivative by Means of Fractional Variational Iteration Method

    2015 - Journal of Applied & Computational Mathematics

    In-text: (Merdan)

    Your Bibliography: Merdan, Mehmet. "A Numeric-Analytic Method For Fractional Order Nonlinear PDE's With Modified Riemann-Liouville Derivative By Means Of Fractional Variational Iteration Method." Journal of Applied & Computational Mathematics 01.04 (2015): n. pag. Web.

  • Journal

    Murad, S. A., Zekri, H. J. and Hadid, S.

    Existence and Uniqueness Theorem of Fractional Mixed Volterra-Fredholm Integrodifferential Equation with Integral Boundary Conditions

    2011 - International Journal of Differential Equations

    In-text: (Murad, Zekri and Hadid 1-15)

    Your Bibliography: Murad, Shayma Adil, Hussein Jebrail Zekri, and Samir Hadid. "Existence And Uniqueness Theorem Of Fractional Mixed Volterra-Fredholm Integrodifferential Equation With Integral Boundary Conditions." International Journal of Differential Equations 2011 (2011): 1-15. Web.

  • Book

    Podlubny, I. and Ignor Podlubny.

    Fractional Differential Equations

    1999 - Elsevier

    In-text: (Podlubny and Ignor Podlubny.)

    Your Bibliography: Podlubny, Igor, and Ignor Podlubny. Fractional Differential Equations. Elsevier, 1999. Print.

  • Book

    Riemann, B., Weber, H., Dedekind, R., Noether, M. and Wirtinger, W.

    Gesammelte mathematische Werke und wissenschaftlicher Nachlass

    1953 - Dover Publications - New York

    In-text: (Riemann et al.)

    Your Bibliography: Riemann, Bernhard et al. Gesammelte Mathematische Werke Und Wissenschaftlicher Nachlass. New York: Dover Publications, 1953. Print.

  • Journal

    Wang, Y., Liang, S. and Wang, Q.

    Existence results for fractional differential equations with integral and multi-point boundary conditions

    2018 - Boundary Value Problems

    In-text: (Wang, Liang and Wang)

    Your Bibliography: Wang, Youyu, Shuilian Liang, and Qichao Wang. "Existence Results For Fractional Differential Equations With Integral And Multi-Point Boundary Conditions." Boundary Value Problems 2018.1 (2018): n. pag. Web.

  • Journal

    Wazwaz, A.

    A reliable algorithm for obtaining positive solutions for nonlinear boundary value problems

    2001 - Computers & Mathematics with Applications

    In-text: (Wazwaz 1237-1244)

    Your Bibliography: Wazwaz, A.M. "A Reliable Algorithm For Obtaining Positive Solutions For Nonlinear Boundary Value Problems." Computers & Mathematics with Applications 41.10-11 (2001): 1237-1244. Web.

  • Journal

    Wazwaz, A.

    The numerical solution of fifth-order boundary value problems by the decomposition method

    2000 - Journal of Computational and Applied Mathematics

    In-text: (Wazwaz 259-270)

    Your Bibliography: Wazwaz, Abdul-Majid. "The Numerical Solution Of Fifth-Order Boundary Value Problems By The Decomposition Method." Journal of Computational and Applied Mathematics 136.1-2 (2000): 259-270. Web.

  • Journal

    Zhu, T.

    Existence and uniqueness of positive solutions for fractional differential equations

    2019 - Boundary Value Problems

    In-text: (Zhu)

    Your Bibliography: Zhu, Tao. "Existence And Uniqueness Of Positive Solutions For Fractional Differential Equations." Boundary Value Problems 2019.1 (2019): n. pag. Web.

Click here to start building your own bibliography
Keep on Citing!
Cite This For Me:
The Easiest Tool to Create your Bibliographies Online
Join Us!

Save Time and Improve Your Marks with Cite This For Me

10,587 students joined last month!

  • ✔ Save your bibliographies for longer
  • ✔ Quick and accurate citation program
  • ✔ Save time when referencing
  • ✔ Make your student life easy and fun
  • ✔ Pay only once with our Forever plan
  • ✔ Use plagiarism checker
  • ✔ Create and edit multiple bibliographies
Join